# SDR IPXA2023092994296

- Difficulty date: August 31, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC1984502
- Condition: Corroded
- Location: R/H Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING O/B FLAP I/B HINGE #13 LUG BORE HAS CORROISON AT STA XW=-486.403, YW=589.366.REPAIRED CORRODED HINGE-BRACKET AT THE R/H WING O/B FLAP I/B HINGE STA XW=-486.403, YW=589.366 IAW VTSAA EA 011-5740-01-B0100 I/R, UPS EO MD11-5750-88272-A.
